Alert archive / Texas / Red Flag Warnings in 2010

Red Flag Warning 39, NWS Midland/Odessa, TX

November 7, 2010

NWS Midland/Odessa, TX issued this red flag warning at Nov 7, 2010, 2:06 PM CST. It took effect at Nov 8, 2010, 12:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 2:06 PM CST (20:06 UTC)
In effect from
Nov 8, 2010, 12:00 PM CST
Expired
Nov 8, 2010, 9:00 PM CST
In force
9 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WWUS84 KMAF 072006
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
206 PM CST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT MONDAY FOR THE GUADALUPE MOUNTAINS
FOR RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...20 FOOT WINDS OF
20 MPH OR GREATER...AND HIGH FIRE DANGER...

.THE APPROACH OF AN UPPER LEVEL TROUGH WILL RESULT IN INCREASING
WEST SOUTHWESTERLY WINDS ACROSS THE GUADALUPE MOUNTAINS MONDAY.
THIS WILL COMBINE WITH UNSEASONABLY WARM TEMPERATURES...LOW
RELATIVE HUMIDITIES...AND HIGH FIRE DANGER THAT WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS
MONDAY. SLIGHTLY HIGHER RH IS EXPECTED TUESDAY BUT NEAR CRITICAL
CONDITIONS ARE STILL POSSIBLE.

NMZ114-TXZ258-081000-
/O.UPG.KMAF.FW.A.0027.101108T1800Z-101109T0300Z/
/O.NEW.KMAF.FW.W.0039.101108T1800Z-101109T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
106 PM MST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT WILL COMBINE WITH
20 FT WINDS OF 20 TO 30 MPH AND HIGH FIRE DANGER CREATING
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$
3 follow-up statements
617 
WWUS84 KMAF 081047
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
447 AM CST MON NOV 8 2010

...A RED FLAG WARNING REMAINS IN EFFECT TODAY ACROSS THE GUADALUPE
MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT
WINDS OF 20 MPH OR GREATER...AND HIGH FIRE DANGER...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SOUTHEAST NEW
MEXICO PLAINS TUESDAY FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT
OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER...AND HIGH FIRE DANGER...

.AN UPPER LEVEL SYSTEM WILL DEEPEN OVER THE INTERMOUNTAIN WEST
TODAY AND WILL PUSH EASTWARD ACROSS THE ROCKY MOUNTAINS TUESDAY.
INCREASING MID LEVEL WINDS AND A TIGHTENING SURFACE PRESSURE
GRADIENT WILL RESULT IN INCREASED SOUTHWESTERLY WINDS ACROSS THE
GUADALUPE MOUNTAINS TODAY...AND ACROSS THE ADJACENT PLAINS
TUESDAY. THE COMBINATION OF ABOVE NORMAL TEMPERATURES...WINDY
CONDITIONS...LOW RELATIVE HUMIDITY AND ONGOING HIGH FIRE DANGER
WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND
SPREAD ACROSS THE GUADALUPE MOUNTAINS TODAY...AND POSSIBLY ACROSS
THE SOUTHEAST NEW MEXICO PLAINS TUESDAY. 

NMZ114-TXZ258-082200-
/O.CON.KMAF.FW.W.0039.101108T1800Z-101109T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
347 AM MST MON NOV 8 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

THE COMBINATION OF WARM TEMPERATURES...MINIMUM RELATIVE HUMIDITY
VALUES OF 10 TO 15 PERCENT...SOUTHWESTERLY 20 FOOT WINDS OF 20 TO 30
MPH...AND HIGH FIRE DANGER WILL CREATE FAVORABLE CONDITIONS FOR
RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS LATE
THIS MORNING THROUGH EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

NMZ115-082200-
/O.NEW.KMAF.FW.A.0028.101109T1800Z-101110T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
347 AM MST MON NOV 8 2010

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH FOR THE SOUTHEAST NEW MEXICO PLAINS...WHICH IS IN
EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

SOUTHWESTERLY 20 FOOT WINDS WILL INCREASE TO 15 TO 25 MPH ACROSS
THE SOUTHEAST NEW MEXICO PLAINS TUESDAY. THESE WINDS WILL HAVE THE
POTENTIAL TO COMBINE WITH ABOVE NORMAL TEMPERATURES...LOW RELATIVE
HUMIDITY VALUES...AND HIGH FIRE DANGER TO CREATE FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE SOUTHEAST
NEW MEXICO PLAINS LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
110 
WWUS84 KMAF 082017
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
217 PM CST MON NOV 8 2010

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING ACROSS
THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS...20 FOOT WINDS OF 20 MPH OR GREATER...AND HIGH FIRE DANGER...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SOUTHEAST NEW MEXICO
PLAINS TUESDAY FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20
FOOT WINDS OF 20 MPH OR GREATER...AND HIGH FIRE DANGER...

.AN UPPER LEVEL SYSTEM WILL DEEPEN OVER THE INTERMOUNTAIN WEST TONIGHT
AND WILL PUSH EASTWARD ACROSS THE ROCKY MOUNTAINS TUESDAY.  INCREASING
MID LEVEL WINDS AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT
IN INCREASED SOUTHWESTERLY WINDS ACROSS THE GUADALUPE MOUNTAINS THIS
EVENING...AND ACROSS THE ADJACENT PLAINS TUESDAY.  THE COMBINATION OF
ABOVE NORMAL TEMPERATURES...WINDY CONDITIONS...LOW RELATIVE HUMIDITY
AND ONGOING HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR
RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS THIS EVENING...AND
POSSIBLY ACROSS THE SOUTHEAST NEW MEXICO PLAINS TUESDAY.

NMZ114-TXZ258-090300-
/O.CON.KMAF.FW.W.0039.000000T0000Z-101109T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
117 PM MST MON NOV 8 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

THE COMBINATION OF WARM TEMPERATURES...MINIMUM RELATIVE HUMIDITY VALUES
OF 10 TO 15 PERCENT...SOUTHWESTERLY 20 FOOT WINDS OF 20 TO 30 MPH...AND
HIGH FIRE DANGER WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH
AND SPREAD ACROSS THE GUADALUPE MOUNTAINS THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

NMZ115-090430-
/O.CON.KMAF.FW.A.0028.101109T1800Z-101110T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
117 PM MST MON NOV 8 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

SOUTHWESTERLY 20 FOOT WINDS WILL INCREASE TO 15 TO 25 MPH ACROSS THE
SOUTHEAST NEW MEXICO PLAINS TUESDAY.  THESE WINDS WILL HAVE THE POTENTIAL
TO COMBINE WITH ABOVE NORMAL TEMPERATURES...LOW RELATIVE HUMIDITY VALUES...AND
HIGH FIRE DANGER TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH
AND SPREAD ACROSS THE SOUTHEAST NEW MEXICO PLAINS LATE TUESDAY MORNING
THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
743 
WWUS84 KMAF 090318
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
918 PM CST MON NOV 8 2010

...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SOUTHEAST NEW
MEXICO PLAINS TUESDAY FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT
OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND HIGH FIRE
DANGER...

.AN UPPER LEVEL SYSTEM WILL DEEPEN OVER THE INTERMOUNTAIN WEST
TONIGHT AND PUSH EASTWARD ACROSS THE SOUTHERN ROCKIES TUESDAY.
INCREASING MID LEVEL WINDS AND A TIGHTENING SURFACE PRESSURE
GRADIENT WILL RESULT IN INCREASED SOUTHWESTERLY WINDS ACROSS THE
GUADALUPE MOUNTAINS AND THE ADJACENT SOUTHEAST NEW MEXICO PLAINS
TUESDAY.  THE COMBINATION OF ABOVE NORMAL TEMPERATURES...WINDY
CONDITIONS...LOW RH/S AND ONGOING HIGH FIRE DANGER WILL RESULT IN
FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE
THE SOUTHEAST NEW MEXICO PLAINS TUESDAY AFTERNOON.  COOLER
TEMPERATURES IN THE GUADALUPE MOUNTAINS WILL KEEP RH/S ABOVE 15
PERCENT.

NMZ114-TXZ258-090430-
/O.EXP.KMAF.FW.W.0039.000000T0000Z-101109T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
818 PM MST MON NOV 8 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

SINCE RH/S HAVE RISEN TO OR ABOVE 15 PERCENT AND SOUTHWESTERLY WINDS
HAVE DIMINISHED SOMEWHAT...THE RED FLAG WARNING HAS BEEN ALLOWED
TO EXPIRE.  RECOVERY TONIGHT WILL BE POOR TO FAIR.

$$

NMZ115-091400-
/O.CON.KMAF.FW.A.0028.101109T1800Z-101110T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-
818 PM MST MON NOV 8 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

SOUTHWESTERLY 20 FOOT WINDS WILL INCREASE TO 15 TO 25 MPH ACROSS THE
SOUTHEAST NEW MEXICO PLAINS TUESDAY AFTERNOON.  THESE WINDS WILL
COMBINE WITH ABOVE NORMAL TEMPERATURES...LOW RH/S AND HIGH FIRE
DANGER TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND
SPREAD ACROSS THE SOUTHEAST NEW MEXICO PLAINS LATE TUESDAY MORNING
THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Nov 7, 11:29 AM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Nov 7, 11:29 AM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1129 AM CST SUN NOV 7 2010

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. WINDS WILL
GENERALLY BE FROM THE SOUTH TO SOUTHEAST SUSTAINED AT OR ABOVE 12
KNOTS FOR HOB...MAF AND FST THIS AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 414 AM CST SUN NOV 7 2010/

DISCUSSION...
MID AND UPPER LEVEL RIDGING CURRENTLY IN PLACE ACROSS WEST TEXAS
AND SOUTHEAST NEW MEXICO WILL MOVE EAST OF THE REGION TODAY AS AN
UPPER LEVEL TROUGH MOVES THROUGH THE CENTRAL ROCKIES. WITH THE
INCREASED MID-LEVEL FLOW OVER THE ROCKIES...THE LEE-SIDE TROUGH
WILL DEEPEN TODAY. THIS WILL BRING INCREASING SOUTHERLY WINDS TO
MOST AREAS TODAY. THE SOUTHERLY WINDS WILL ALSO AID IN WARMING
TEMPERATURES...WITH READINGS EXPECTED TO RUN AROUND 5 DEGREES
ABOVE NORMAL. ON MONDAY...A DEEPER UPPER TROUGH WILL TAKE AIM AT
THE ROCKIES...WHILE HIGH PRESSURE REMAINS CENTERED OVER THE LOWER
MISSISSIPPI RIVER VALLEY. THIS PATTERN WILL RESULT IN ANOTHER DAY
OF ABOVE NORMAL TEMPERATURES ALONG WITH BREEZY SOUTH WINDS. THE
ABOVE MENTIONED UPPER TROUGH WILL PUSH INTO THE SOUTHERN PLAINS ON
TUESDAY. THIS WILL USHER A WEAK PACIFIC FRONT INTO THE REGION
RESULTING IN SLIGHTLY COOLER TEMPERATURES ACROSS THE GUADALUPE
MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND NORTHWEST PERMIAN
BASIN. LITTLE CHANGE IN TEMPERATURES IS EXPECTED ELSEWHERE ON
TUESDAY. THE PACIFIC COLD FRONT MAKES SOME SOUTHWARD PROGRESS ON
TUESDAY NIGHT INTO WEDNESDAY MORNING...BUT BECOMES DIFFUSE FAIRLY
QUICKLY WEDNESDAY AFTERNOON. DESPITE THIS FAIRLY WEAK COLD
FRONT...TEMPERATURES SHOULD COOL DOWN CLOSER TO NORMAL ACROSS MOST
AREAS ON WEDNESDAY. MEANWHILE...ANOTHER UPPER TROUGH WILL
STRENGTHEN OVER THE WESTERN U.S. A LOW-LEVEL JET WILL BRING
INCREASING MOISTURE TO AREAS MAINLY EAST OF THE PECOS RIVER
WEDNESDAY NIGHT INTO THURSDAY MORNING...WITH LOW CLOUD DEVELOPMENT
POSSIBLE. THE MEDIUM RANGE MODELS CONTINUE TO STRUGGLE WITH THE
TIMING OF THIS UPPER TROUGH. WE/LL NEED TO MONITOR FOR INCREASING
WINDS ACROSS THE GUADALUPE MOUNTAINS ON THURSDAY...BUT AT THIS
TIME...CONFIDENCE IS NOT HIGH ENOUGH TO WARRANT A HIGH WIND
WATCH. IN ADDITION...IT APPEARS ANY PRECIPITATION CHANCES WILL
REMAIN EAST OF OUR REGION. A STRONG COLD FRONT WILL MOVE THROUGH
THE AREA EITHER THURSDAY NIGHT OR FRIDAY...BRINGING MUCH COOLER
TEMPERATURES AND CONTINUED DRY CONDITIONS THROUGH SATURDAY.

FIRE WEATHER...
ANOTHER WARM DAY EXPECTED TODAY AND COULD EXPERIENCE NEAR CRITICAL
FIRE WX CONDITIONS OVER THE GUADALUPE MOUNTAINS TODAY AS RH BRIEFLY
FALLS TO AROUND 15 PERCENT WITH A 20 FT WIND SPEED UP TO 20 MPH.
HOWEVER MONDAY LOOKS TO BE MORE OF A CONCERN AS WARMER TEMPERATURES
WILL RESULT IN LOWER RH ALONG WITH EXPECTED HIGHER WIND SPEEDS.
WILL CONTINUE THE FIRE WX WATCH FOR THE GUADALUPE MOUNTAINS MONDAY.
A WEAK UPPER TROUGH SWINGING ACROSS NORTHERN NEW MEXICO AND THE TEXAS
PANHANDLE TUESDAY WILL RESULT IN HIGHER WIND SPEEDS BUT THESE WILL
BE OFF SET BY COOLER TEMPERATURES AND HIGHER RH.  TUESDAY WILL NEED
TO BE MONITORED FOR POSSIBLE WATCH.  FARTHER OUT IN THE WEEK
THURSDAY HAS THE POTENTIAL TO BE A SIGNIFICANT FIRE WX DAY AS A
STRONG UPPER TROUGH IS EXPECTED TO SWING ACROSS SE NM AND W TX
PRODUCING WINDY CONDITIONS.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ.

TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

80
Hazardous weather outlook, Nov 7, 1:21 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
121 PM CST SUN NOV 7 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
121 PM CST SUN NOV 7 2010 /1221 PM MST SUN NOV 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY AND WINDY CONDITIONS ARE POSSIBLE ACROSS THE GUADALUPE
MOUNTAINS MONDAY...AND A FIRE WEATHER WATCH REMAINS IN EFFECT.
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE FOR THE GUADALUPE
MOUNTAINS TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

Red Flag Warnings in Texas, 2010Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.